MathSciNet Relay Station
MathSciNet bibliographic data
MR2415135 60K35 (82B24)
Huss, Wilfried Internal diffusion-limited aggregation on non-amenable graphs. Electron. Commun. Probab. 13 (2008), 272–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement